# SDR SWIA2018052444715

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 38,345 hours, 32,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RECEIVED A GEAR DISAGREE WHEN SELECTING GEAR UP ON A GO AROUND. (FLT 5751) CLOSED PERFORMED OPS CHECK OF NOSE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW FIM.  COULD NOT DUPLICATE DISCREPANCY AFTER SEVERAL NOSE GEAR SWINGS.
